# SDR WX0A2017052473251

- Difficulty date: May 22, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N884GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49401
- Aircraft time: 62,716 hours, 40,114 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Panel
- Condition: Smoke
- Location: Trp
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING T/O SMOKE WAS OBSERVED COMING FROM THE TRP PANEL AND DISSIPATED SHORTLY THEREAFTER. R&R TRP PANEL.
